Home » Frequently asked Questions on Health » Am I suffering from leucopenia?

Am I suffering from leucopenia?

Q: I am a 53 years old male experiencing body aches and pains. At times, I have difficulty getting out of a chair or walking. I have difficulty sleeping and my wounds take very long to heal. I guess I'm suffering from leucopenia. I recently had a hammer toe surgery and have started getting hives after surgery on a regular basis. I thought it was due to the medication, but I'm still getting them. The toe isn't healing as quickly as it should have. What should I do?

A:From the description provided you seem to be having no diagnosis for your pains and aches. However, the symptoms suggest that you might be having a connective tissue disease/ collagen vascular disorder which would need further investigations. While these diseases themselves are notorious for causing the leucopenia that you have, the drug/medicine that you seem to be consuming regularly, ibuprofen is also known to cause leucopenia. In fact the other haematological problems that could potentially occur either idiosyncratically or due to long term consumption of ibuprofen include- thrombocytopenia, neutropenia, pancytopenia, agranulocytosis, disseminated intravascular coagulation. Again, delayed wound healing could be due to the possible connective disease. However, investigations for underlying diabetes also need evaluation. I would suggest to consult a good Physician and a rheumatologist and, if required, a hematologist as well.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------